This is the first time I've ever joined a forum but I need a bit support here. I've been suffering with severe fatigue for about 3 years now. Went to my general doctor and he tested my blood. TSH came out to be 7.6 which is HIGH. I started the medicine. Decided to have a second opinion and went to an Endocrinologist who said it was stupid of my doctor to put me on medicine without checking my T3 / anitbodies and so on. She took me off the pills for 2 months and re-tested. My TSH has gone down to 3.4, normal levels (mind my doctor told me I'd have to be on thyroid medicine for the rest of my life). My endo took me off the pills and re-tested my thyroid after a year. Still fine at 3.0.
Forward to now, both doctors said my fatigue was because my thyroid isn't functioning as well as it should. Except my fatigue kept getting worse and worse. I decided that it's just something wrong with me like laziness and that's all. Randomly at my gyno checkup he asked me general health questions and I said yes to "fatigue". He asked me if I've been tested for Vitamin D deficiency and I said no. Note that 2 doctors didn't even ask me that but a random gyno checkup did. SO he ordered a Vitamin D blood test which came back really low.
Now I've been told to get a Vitamin D supplement.
My question is, has anyones SEVERE fatigue resolved after Vitamin D supplements? It seems impossible that after years of suffering, this was the answer......
Just seen your post. I am currently going through my second round of a vit d defiency. Yes it does cause severe fatigue. When I was first diagnosed I had arm soreness , lifting a glass of tea would hurt. It eventually was like a pinball machine inside my body. A pain or sensations would be here or there . Dizzyness was awful. Always felt off balance an brain fog. Had trouble concentrating. Heart palpatations. Vision changes. They thought I had ms. Went to neuro who spent a good bit of time explaining what vit d can do. I thought was going nuts. That was 2012. After got the 50000 iu week in me for couple months it all improved and felt like me again. My pc took me off the d an I was good all 2013. Feb of 2014 started getting symptoms back an I thought was something else. Went to my pc he had series of cts, colonsoscopy etc done. All ok. I asked could be vit d again. He said no. So last weeki went in and asked for vit d test. Awaiting results anxiosly. I have already started supplementing an the pains are going away. Now I mainly have dizzyness brain fog an fatigue. Cant wait to feel better. Hope you feel better soon an its hard but try to be patient it will help.
Hey there, I was just diagnosed with vitamin d deficiency about 2 months ago and it's just awful. I'm not a guy that scares easily but I'm constantly paranoid that something awful is going to happen. My doctor thinks it's just the vit d but I just can't shake the anxiety. How long did it take you to feel better? Where you having panic attacks? The symtoms you described are almost identical to mine. Any insight anybody has would be most appreciated.
Unbelievable but true. You might want to check out the symptoms thread. It's pretty eye opening. Vdd can effect any system in the body. Crushing fatigue is definitely one of the common symptoms. Sometimes ppl feel worse before getting better.. Something to be aware of. Glad you're getting treated!
Yes I too was dx with severe vit D def. I thought I was going crazy and literally dying!! After several misdiagnoses I finally found an excellent internist and he found the culprit. It has been the worst time if my life with crazy thoughts horrible pain dizziness vision change and def anxiety. I am on 50,000 IUs twice a week it has only been one month two more up oh but I'm feeling better just two days ago. The only thing is my reflux is like a torch to the esophagus I think this is related because I have never experienced it to this magnitude!! On mist days it's hard to eat solids but my doc said that this should help with my esophagitis. So I feel your pain hang in there! These have been the months if my life!!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.